Join the Sam Miranda Wine Club!

Kings Cross

 

         

Round 6 & 7

2017 ’BICYCLE BEER’ VICTORIAN CX SERIES

  • Date: - Saturday 12 and Sunday 13 August 2017
  • Men's Categories: - CX-A, CX-B, CX-C & Open
  • Women's Categories: - CX-A, CX-B & Open
  • Kid's Categories: - kids - generally graded small, medium, larger - Boys & Girls, + Young Guns
  • Bikes: - CX races are for CX bikes (note: max 35mm tyres & drop handle bars), Opens are for any bike (inc CX bikes).

RACE SCHEDULE (SAT - Provisional)

 

Time

Grade(s)

Slot Duration

10:00AM

Free Practice (full course)

90 Minutes

11:30AM

Kids Races

20 minutes

11:50PM

Open Men (30min) + Open Women(30min) + Young Guns (Laps TBC)

30 Minutes

12:20PM

1:10PM

Men's CX C (40min)

Men's CX B (50min)

40 Minutes

50 minutes

2.10PM

Free Practice (full course - see note)

20 minutes

2:30PM

Women's CX A (45min), Women's CX (35mins) B & Women’s CX C (30min)

45 minutes

3:30PM

Men's CX A (60min)

60 minutes

4:35PM

Final Presentations

10 minutes

 


 

RACE SCHEDULE (SUN - Provisional)

 

Time

Grade(s)

Slot Duration

8:00AM

Free Practice (full course – see notes)

60 minutes

9:00AM

Kids Races

30 minutes

9:45AM

Open Men (30min) + Open Women(30min) + Young Guns (Laps TBC)

30 Minutes

10:30AM

11:15AM

Men's CX C (40min)

Men's CX B (50min)

40 Minutes

50 minutes

12.10AM

Free Practice (full course - see note)

20 minutes

12:30AM

Women's CX A (45min), Women's CX B (35min) Women’s CX C (30mins)

45 minutes

1:30PM

Men's CX A (60min)

60 minutes

2:35PM

Final Presentations

10 minutes

 

  • Free Practice: - additional free practice (partial course) will be available whilst kids racing is on.
  • Presentations: - See race schedule.
  • Start procedures: - The Chief Commissaire will separate grades and send them away in waves (eg separated by approx 1 minute) if grade numbers are sufficient. Small grades may be combined. All results are captured separately regardless of startline grouping.

SPECIAL NOTICES:

  • CX bikes must run CX tyres - 35mm max width (as written on tyre with tiny allowance for tyre flare on wide rims). Definitely no gravel grinder or Monster Cross tyres in CX Race Category. Riders can race Opens with any tyre, any bike.
  • PITS will be in operation: - As is the tradition in Cross, mechanical assistance must be taken from the designated pit area. Spare wheels & bike changes cannot be taken from random locations on the course - only in the pits. Riders must run the course to the pits if their bike is unrideable. We will run double-sided pits so the max distance to pits should be no more than half a lap depending on course layout.
  • Series Races - minimum ages? - Open category races are not part of the VIC CX Series points aggregate and are regarded as 'club racing' categories. The minimum age for Series races is U17. Older juniors (say U15), with suitable experience, looking to race the full course for a full race duration can enter Opens.

RACE FEES:

  • Seniors: $40 per day or $60 for the weekend (Save $20)
  • Kids: - $FREE – just trun up on the day.

LICENSING

  • Everyone who races needs to be licensed for insurance purposes - including kids. Many licensing options exist, depending on age & what you ride (see below).
  • Riders can race on either a CA & MTBA race license.

REGISTRATION

  • On-The-Day Entries: - Riders should pre-register as on-the-day entries are not permitted at State-level events (i.e. CX races as these are part of VICXS). Opens will have on-the-day entries as these are non-series races. Recommendation is for all riders to pre-reg.
  • Scratching: - online entrants can withdrawal with a self-serve, automated refund within EntryBoss prior to the scratching cut-off.
  • Licensing: - All riders need to be licensed to race. Either Cycling Australia or MTBA Race Competition licenses, or an on-the-day MTBA license ($30). PLEASE NOTE: No 3 Race Licenses (3RL) for State-level Events, although 3RL's can race Open Category.
  • Unlicensed Riders: - Warning - lots of options coming up.... if you are unlicensed, we recommend having a look at MTBA 2 Month Free trial licenses from the MTBA website. Cycling Aust 3 Race Licenses are also an option (Open Categories only). Kids 8 & under can ride on CA Kidz recreational license or get a $5 on-the-day license. Older kids need a race license or a day license or a MTBA free trial license. One massive benefit from having a license is 24/7 insurance whilst racing & training and we encourage all unlicensed riders to join a club and get licensed purely so they are covered.
  • Time Management: - Please aim to arrive with sufficient time to rego, get ready, familarise yourself with the course, say hi to mates and to warm up. Most people need at least an hour prior their race start.

KIDS RACING:

  • Kids enter on-the-day. Pre-entry is not necessary. Kids are guaranteed a start (note: must be licensed for insurance purposes).
  • Balance Bikes and Non-Balance bikes race separately with separate courses. Non-Balance bikes will be graded by Commissaires on the day prior to race start (either by wheel size or age - to be decided based on logistics of administering the finish).

ABOUT KINGS CROSS (CX)

GETTING THERE

Sam Miranda King Valley is located on the Snow Road (C522) only 2.5hours drive from Melbourne’s CBD.

A short drive from Wangaratta (10minutes) follow the Wangaratta Whitfield Rd from Wangaratta CBD

The nearest airport is Albury (ABX) located 45minutes North and serviced by Qantas, Virgin and Regional Express.

The nearest Train Station is Wangaratta on the Melbourne to Sydney Line with regular services by VLINE and Country Link (XPT)

FACILITIES:

  • Parking: Located in the Event Village – follow signage
  • Toilets: Onsite toilets available.
  • Coffee
  • Food
  • Wine
  • Beer
  • Water: There is water available for bike washing.

NEED TO CONTACT SOMEONE:

Race Director: Marty Tobin martin@sammiranda.com.au 03 5727 3888 or 0409124 692